Common fixed point theorems with applications to theoretical computer science

Document Type : Research Paper


1 Department of Mathematics, University of Jeddah, P.O.Box 80327, Jeddah 21589, Saudi Arabia

2 Department of Mathematics, National Technical University of Athens, Zofrafou Campus, 15780 Athens, Greece


Owing to the notion of L-fuzzy mapping, we establish some common $L$-fuzzy fixed point results for almost $\Theta$-contraction in the setting of complete metric spaces. An application to theoretical computer science is also provided to show the significance of the investigations.


[1] M.S. Abdullahi and A. Azam, L-fuzzy fixed point theorems for L-fuzzy mappings via βFL -admissible with applications, J. Uncertain. Anal. Appl. 5 (2017), 1–13.

[2] H. Adibi, Y.J. Cho, D. O’Regan, and R. Saadati, Common fixed point theorems in L-fuzzy metric spaces, Appl. Math. Comput. 182 (2006), 820–828.

[3] J. Ahmad, A.E. Al-Mazrooei, Y.J. Cho, and Y.O. Yang, Fixed point results for generalized Θ-contractions, J. Nonlinear Sci. Appl. 10 (2017), 2350–2358.

[4] A. Ahmad, A. Al-Rawashdeh, and A. Azam, Fixed point results for {α, ξ}-expansive locally contractive mappings,J. Inequal. Appl. 2014 (2014), 364.

[5] J. Ahmad, A. Azam, and S. Romaguera, On locally contractive fuzzy set-valued mappings, J. Inequal. Appl. 2014 (2014), 74.

[6] J. Ahmad, N. Hussain, A.R. Khan, and A. Azam, Fixed point results for generalized multi-valued contractions, J. Nonlinear Sci. Appl. 8 (2015), no. 6, 909–918.

[7] A. Al-Rawashdeh and J. Ahmad, Common fixed point theorems for JS-contractions, Bull. Math. Anal. Appl. 8 (2016), no. 4, 12–22.

[8] S.C. Arora and V. Sharma, Fixed points for fuzzy mappings, Fuzzy Sets Syst. 110 (2000), 127–130.

[9] A. Azam, Fuzzy fixed points of fuzzy mappings via a rational inequality, Hacettepe J. Math. Statist. 40 (2011), no. 3, 421–431.

[10] A. Azam, M. Arshad, and P. Vetro, On a pair of fuzzy φ-contractive mappings, Math. Comput. Model. 52 (2010), 207–214.

[11] A. Azam and I. Beg, Common fixed points of fuzzy maps, Math. Comput. Model. 49 (2009), 1331–1336.

[12] A. Azam, N. Mahmood, M. Rashid, and M. Pavlovi´c, L-fuzzy fixed points in cone metric spaces, J. Adv. Math. Stud. 9 (2016), no. 1, 121–131.

[13] S. Banach, Sur les operations dans les ensembles abstraits et leur applications aux equations integrales, Fund. Math. 3 (1922), 133–181.

[14] D. Butnariu, Fixed point for fuzzy mapping, Fuzzy Sets Syst. 7 (1982), 191–207.

[15] Y.J. Cho and N. Petrot, Existence theorems for fixed fuzzy points with closed α-cut sets in complete metric spaces, Commun. Korean Math. Soc. 26 (2011), no. 1, 115–124.

[16] G. Durmaz, Some theorems for new type multivalued contractive maps on metric space, Turk. J. Math. 41 (2017), no. 4, 1092–1100.

[17] J.A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145–174.

[18] H.A. Hancer, G. Minak, and I. Altun, On a broad category of multivalued weakly Picard operators, Fixed Point Theory 18 (2017), no. 1, 229–236.

[19] S. Heilpern, Fuzzy mappings and fixed point theorem, J. Math. Anal. Appl. 83 (1981), no. 2, 566–569.

[20] N. Hussain, J. Ahmad, L. Ciri´c, and A. Azam, ´ Coincidence point theorems for generalized contractions with application to integral equations, Fixed Point Theory Appl. 2015 (2015), 78.

[21] N. Hussain, A.E. Al-Mazrooei, and J. Ahmad, Fixed point results for generalized ( α-η )-Θ contractions with applications, J. Nonlinear Sci. Appl. 10 (2017), no. 8, 4197–4208.
[22] N. Hussain, J. Ahmad, and A. Azam, On Suzuki-Wardowski type fixed point theorems, J. Nonlinear Sci. Appl. 8
(2015), 1095–1111.

[23] N. Hussain, J. Ahmad, and A. Azam, Generalized fixed point theorems for multi-valued α-ψ contractive mappings, J. Inequal. Appl. 2014 (2014), article 348.

[24] M. Jleli and B. Samet, A new generalization of the Banach contraction principle, J. Inequal. Appl. 2014 (2014), 38.
[25] M.A. Kutbi, J. Ahmad, A. Azam, and N. Hussain, On fuzzy fixed points for fuzzy maps with generalized weak property, J. Appl. Math. 2014 (2014), Article ID 549504, 12 pages.

[26] Jr. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475–478.

[27] W. Onsod, T. Saleewong, J. Ahmad, A.E. Al-Mazrooei, and P. Kumam, Fixed points of a Θ-contraction on metric spaces with a graph, Commun. Nonlinear Anal. 2 (2016), 139–149.

[28] D. Qiu and L. Shu, Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings, Inf. Sci. 178 (2008), 3595–3604.

[29] M. Rashid, A. Azam, and N. Mehmood, L-fuzzy fixed points theorems for L-fuzzy mappings via βFL-admissible
pair, Sci. World J. 2014 (2014), 1–8.

[30] M. Rashid, M.A. Kutbi, and A. Azam, Coincidence theorems via alpha cuts of L-fuzzy sets with applications, Fixed Point Theory Appl. 212 (2014), 1–16.

[31] R.A. Rashwan, and M.A. Ahmad, Common fixed point theorems for fuzzy mappings, Arch. Math. (Brno) 38 (2002), no. 3, 219–226.

[32] R. Saadati, S.M. Vaezpour, and Y.J. Cho, Quicksort algorithm: Application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words, J. Comput. Appl. Math. 228 (2009), 219–225.

[33] Z. Shi-sheng, Fixed point theorems for fuzzy mappings (II), Appl. Math. Mech. 7 (1986), no. 2, 147–152.

[34] M.D. Weiss, Fixed points and induced fuzzy topologies for fuzzy sets, J. Math. Anal. Appl. 50 (1975), 142–150

[35] L.A. Zadeh, Fuzzy sets, Inf. Control. 8 (1965), no. 3, 338–353.
Volume 14, Issue 2
February 2023
Pages 1-10
  • Receive Date: 15 January 2019
  • Revise Date: 12 March 2019
  • Accept Date: 28 March 2019